# SDR AALA201711159033

- Difficulty date: November 14, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 41,134 hours, 29,731 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Pin
- Part number: 114193637
- Part serial: S9002B1475
- Condition: Worn
- Location: Lt Mlg
- Part time: 52,584 hours, 22,819 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR ON LEFT MAIN LANDING GEAR RETRACTION ACTUATOR, MAIN LANDING GEAR FITTING, PIN. REPLACED LEFT RETRACTION ACTUATOR MAIN LANDING GEAR PIN PER JOBCARD 26C73032004.
